Annali di Matematica Pura ed Applicata

, Volume 141, Issue 1, pp 353–367 | Cite as

Wiener estimates at boundary points for parabolic equations

  • Marco Biroli
  • Umberto Mosco
Article

Summary

We prove an estimate on the modulus of continuity at a boundary point (Wiener estimate) for the weak solutions of parabolic equations.

Keywords

Weak Solution Parabolic Equation Boundary Point Wiener Estimate 

Sunto

Si prova una stima per il modulo di continuità in un punto di frontiera (stima di Wiener) per soluzioni deboli di equazioni paraboliche.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H.Beirão da Veiga,Punti regolari per una classe di operatori ellittici non lineari, Ricerche di Mat.,21 (1972).Google Scholar
  2. [2]
    H. Beirão da Veiga -F. Conti,Equazioni ellittiche non lineari. Applicazioni allo studio dei punti regolari, Ann. Sc. Norm. Sup. Pisa,26 (1972), pp. 533–562.Google Scholar
  3. [3]
    L. C.Evans - R. F.Gariepy,Wiener's criterion for heat equations, in print.Google Scholar
  4. [4]
    H. Federer -W. P. Ziemer,The Lebesgue set of a function whose distribution derivatives are p-th power summable, Indiana Univ. J.,22 (1972), pp. 139–158.Google Scholar
  5. [5]
    J. Frehse -U. Mosco,Irregular obstacles and quasi-variational inequalities of the stochastic impuls control, Ann. Sc. Norm. Sup. Pisa, IV, IX,1 (1982), pp. 105–157.Google Scholar
  6. [6]
    J.Frehse - U.Mosco,Sur la continuité ponctuelle des solutions faibles locales du problème d'obstacle, C. R. Acad. Sc. Paris.Google Scholar
  7. [7]
    R. F. Gariepy -W. P. Ziemer,A regularity condition at the boundary for solutions of quasi-linear elliptic equations, Arch. Rat. Mech. An.,67 (1977), pp. 25–39.Google Scholar
  8. [8]
    R. F. Gariepy -W. P. Ziemer,Thermal capacity and boundary regularity, J. Diff. Eq.,45 (1982), pp. 347–388.Google Scholar
  9. [9]
    E. Lanconelli,Sul problema di Dirichlet per l'equazione del calore, Ann. Mat. Pura Appl.,106 (1975), pp. 11–38.Google Scholar
  10. [10]
    W. G. Littmam -G. Stampacchia -H. Weinberger,Regular points for elliptic equations with discontinuous coefficient, Ann. Sc. Norm. Sup. Pisa,17 (1963), pp. 43–77.Google Scholar
  11. [11]
    V. G. Mazja,On the continuity at the boundary of the solution of quasi-linear elliptic equations, Vestnik. Leningrad Univ.,25 (1970), pp. 42–55.Google Scholar
  12. [12]
    G.Stampacchia,Le problème de Dirichlet pair des équations elliptiques à coefficients discontinus, Ann. Inst. Fourier,15 (1965).Google Scholar
  13. [13]
    N. S. Trudinger,On Harnack type inequalities and their applications to quasi-linear equations, Comm. Pure Appl. Math.,2 h (1967), pp. 721–747.Google Scholar
  14. [14]
    N. Wiener,The Dirichlet problem, J. Math. Phys.,3 (1924), pp. 127–146.Google Scholar
  15. [15]
    N. Wiener,Certain notion of potential theory, J. Math. Phys.,3 (1924), pp. 24–51.Google Scholar
  16. [16]
    W. P. Ziemer,Behaviour at the boundary of solutions of quasi-linear parabolic equations, J. Diff. Eq.,35 (1980), pp. 291–305.Google Scholar
  17. [17]
    L.Hormander,Linear partial differential operators, Vol. I, Springer, 1982.Google Scholar
  18. [18]
    D. G. Aronson,Non negative solutions of linear parabolic equations, Ann. So. Norm. Sup. Pisa,22 (1968), pp. 607–694.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1978

Authors and Affiliations

  • Marco Biroli
    • 1
  • Umberto Mosco
    • 2
    • 3
  1. 1.Milano
  2. 2.Roma
  3. 3.Parigi

Personalised recommendations